# SDR USAA000383

- Difficulty date: March 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 48,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND CORROSION ON FRAME, STATION 827 BETWEEN STRINGER 27L AND 27R.  CORROSION LEVEL 1.  REMOVED CORROSION AND SPLICED IN NEW PIECE PER SRM 53-10-4.  (M)
